# SDR USAA2013082300009

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,865 hours, 45,443 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MX REPORTED EVIDENCE OF CHAFED WIRE/ELECTRICAL ARCING DURING APU START SWITCH REPLACEMENT.  MX REPAIRED WIRE CHAFING IAW STANDARD PRACTICES WIRING MANUAL 20-10-13. ACFT OK FOR CONTINUED SERVICE.
